MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BECTON DICKINSON NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 305213
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: a device history record review could not be completed for this complaint as the lot number provided is 'unknown.' to aid in the investigation, five samples were received for evaluation by our quality team.A visual inspection was performed.The samples came with the plastic shield and all have plastic flash at the bottom of the needle hub.It could be possible for this defect to occur during the stop/start of the molding process.Based on the investigation with the returned sample analysis the symptom reported by the customer is confirmed.Further action has not been determined necessary at this time.
 
Event or Problem Description
It was reported that a needle vented nokor 16x1 tw had molding defects with sharp protrusions before use.The following was reported by the initial reporter: "it was reported that product received with flashing.Per attached email: we receive a shipment for item # 305213 (busse # 5032a) with flashing.I believe this is the third time we have receive this item with the same issue.We would like this return.Please see if you can provide a rga number for this.".

Brand Name
NEEDLE VENTED NOKOR 16X1 TW
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11572514
Report Number2243072-2021-00878
Device Sequence Number17049428
Product Code GAA
UDI-Device Identifier00382903052134
UDI-Public00382903052134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305213
Device Catalogue Number305213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1